# SDR 2006UALA01210

- Difficulty date: June 19, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 39,109 hours, 28,708 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE FELL OUT.  KNOWN CLAMSHELL CONTAINER HINGE ASSEMBLY ISSUE.  REINSTALLED SLIDE PACK. AN ACTIVE COA CURRENTLY REPLACES THE HINGES AT 36 MONTH SLIDE OVERHAUL.
